# SDR DALA2018030901536

- Difficulty date: March 2, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL AND CORROSION ON HOUSING OF LINEAR ACTUATOR MOUNTED UPPER FWD ON ELEVATOR MIXING CONTROL ON AFT ACCESSORY BAY ON TOP AND AFT OF HORIZONTAL STAB CENTER BOX. REMOVED AND REPLACED THE ASSYMETRY LIMITER ACTUATOR IAW AMM 27-31-03.
